# SDR AALA202103059011

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-231
- Aircraft serial: 9550
- Aircraft time: 1,223 hours, 393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY ESCAPE DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED LEFT EMERGENCY DOOR AS REQUIRED PER AMM 52-22-00.
